Total absolute curvature and tight submanifolds in hyperbolic space

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

1 Citació (Scopus)

Resum

An integral-geometric formula for the total absolute curvature of tight submanifolds in hyperbolic space is given. Counterexamples to the Chern-Lashof inequality are constructed in hyperbolic space of dimension 3.

Idioma originalEnglish
Pàgines (de-a)420-430
Nombre de pàgines11
RevistaJournal of the London Mathematical Society
Volum75
Número2
DOIs
Estat de la publicacióPublicada - d’abr. 2007

Fingerprint

Navegar pels temes de recerca de 'Total absolute curvature and tight submanifolds in hyperbolic space'. Junts formen un fingerprint únic.

Com citar-ho